MathSciNet Relay Station
MathSciNet bibliographic data
MR1234453 (94f:35121) 35Q51 (58F07 76B15 76B25)
Camassa, Roberto; Holm, Darryl D. An integrable shallow water equation with peaked solitons. Phys. Rev. Lett. 71 (1993), no. 11, 1661–1664.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement